# SDR ASAA0210302

- Difficulty date: November 11, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHTS AT SEAT PALLETS 2-8 AND 4-4 FAILED RECON INSPECTION.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERIES TWO, THEN LIGHTS TESTED NORMAL.  (M)
